PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Galois symbol maps for abelian varieties over a $p$-adic field

Volume 197 / 2021

Toshiro Hiranouchi Acta Arithmetica 197 (2021), 137-157 MSC: Primary 14K15; Secondary 11R37. DOI: 10.4064/aa191129-11-4 Published online: 9 November 2020

Abstract

We study the Galois symbol map associated to the multiplicative group and an abelian variety which has good ordinary reduction over a $p$-adic field. As a byproduct, one can calculate the “class group” in the sense of the class field theory for curves over a $p$-adic field.

Authors

  • Toshiro HiranouchiDepartment of Basic Sciences
    Graduate School of Engineering
    Kyushu Institute of Technology
    1-1 Sensui-cho, Tobata-ku, Kitakyushu-shi
    Fukuoka 804-8550, Japan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image